# SDR ME4R2016050300205

- Difficulty date: April 21, 2016
- Submitted: May 3, 2016
- Operation: General aviation
- Propeller: Hartzl HCB4MP3
- System (JASC): 6100 · Propeller System
- Part: Arm
- Part number: B1901
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ARM CRACKED.  FOUND DURING ROUTINE O/H USING MAG PARTICLE INSPECTION.
